# SDR REXA2016122102533

- Difficulty date: December 21, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT OF BULKHEAD, STRINGER 3L IS CRACKED. REPAIRED FS 280 AFT OF BULKHEAD STRINGER 3L IAW EOR53568.
